# SDR AMTA200700144

- Difficulty date: March 9, 2007
- Submitted: March 13, 2007
- Operation: Air carrier
- Aircraft: N560TZ
- Make and model: Boeing 757-33N
- Aircraft serial: 33525
- Engine: Rroyce RB211535E4
- System (JASC): 2310 · HF Communications System
- Part: Hf Comm
- Condition: Malfunctioned
- Location: Left
- Stage of operation: CR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LT HF WILL NOT TUNE OR TRANSMITT.  RECEPTION NORMAL.  PERFORMED STATIS BITE CHECK OF LT HF TXCR IAW FIM 23-11-00.  NO FAULTS NOTED PERFORMED A STATIS COMMS CHECK OF LT HF SYSTEM.  OPS CHECK GOOD.  (K)
